PROMOTING ACCESS TO AFRICAN RESEARCH

Ife Journal of Science

Log in or Register to get access to full text downloads.

Remember me or Register



Analysis of convergence for control problems governed by evolution equations inequality and equality constraints with multipliers imbedded

SA Olorunsola

Abstract


The convergence of a scheme to minimize a class of a system of continuous optimal control problems characterized by a system of evolution equations and a system of linear inequality and equality constraints with multiplier imbedding is considered. The result is applied to some problems and the scheme is found to exhibit geometric convergence.
Key Words: Evolution equations, multiplier imbedding, constraints, geometric convergence.
Ife Journal of Science Vol.6(1) 2004: 63-73



http://dx.doi.org/10.4314/ijs.v6i1.32125
AJOL African Journals Online